| Catalog Number |
81250170S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
06/23/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "the gamma 4 short nail was implanted, and post-closure x-ray was performed before the patient woke up from anesthesia.The x-ray revealed a fracture in a spot that was not there preoperatively, so anesthesia was continued suddenly and replacement of the short nail with the long nail was performed.No patient injuries occurred, but the procedure time was extended by just over 60 minutes.".
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Additional Manufacturer Narrative
Please note the correction to d9.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Although the operative technique clearly states that "the nail must progress smoothly, without excessive force.If too much resistance is encountered, removal of the nail and additional reaming is recommended." no indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
Event or Problem Description